Phenomena of Blowup and Global Existence of the Solution to a Nonlinear Schrödinger Equation
Xiaowei An,
Desheng Li and
Xianfa Song
Abstract and Applied Analysis, 2013, vol. 2013, 1-14
Abstract:
We consider the following Cauchy problem: where and are real-valued potentials and and is even, is measurable in and continuous in , and is a complex-valued function of . We obtain some sufficient conditions and establish two sharp thresholds for the blowup and global existence of the solution to the problem.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/238410.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/238410.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:238410
DOI: 10.1155/2013/238410
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().